# SDR CALA2024032200837

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: M734
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT ROW #45 TO #54 FLOOR PROXIMITY EMER LT COME ON LESS THAN 15 MINS (BAT EQ#M734) TRANSFER REF. NON-ROUTINE HX NRC WO.2795241.  EMER LT BATTERY PACK EQ NO. M734 REPLACED AND SYSTEM TEST RESULT NORMAL, AS PER AMM 33-51-07, 33-51-00.
